# SDR UALA2011112106345

- Difficulty date: November 18, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,656 hours, 13,575 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, EVIDENCE OF HYDRAULIC LEAK, INBD SIDE.  FOUND HYD PRESS LINE ABOVE NR 2 PYLON AT BULKHEAD FITTING LEAKING MARKED WITH TAPE.  SECURED LOOSE 'B' NUT ON HYDRAULIC LINE.  RAN HYDRAULICS AND MOTORED ENGINE, NO LEAKS FOUND.
